# SDR UALA2010020800480

- Difficulty date: February 6, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 45,669 hours, 16,962 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 LT MED EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP PN 767.
